Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 854528, 9 pages
http://dx.doi.org/10.1155/2014/854528
Research Article

Dynamical Behavior of a New Epidemiological Model

1School of Mathematics and Information Sciences, Guangzhou University, Guangzhou 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Science of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 29 October 2013; Revised 27 December 2013; Accepted 15 January 2014; Published 2 March 2014

Academic Editor: P. G. L. Leach

Copyright © 2014 Zizi Wang and Zhiming Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zizi Wang and Zhiming Guo, “Dynamical Behavior of a New Epidemiological Model,” Journal of Applied Mathematics, vol. 2014, Article ID 854528, 9 pages, 2014. doi:10.1155/2014/854528